# SDR CHQA20121031413

- Difficulty date: October 31, 2012
- Submitted: November 16, 2012
- Operation: Air carrier
- Aircraft: N284SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145427
- Aircraft time: 27,533 hours, 22,811 cycles
- Engine: Rroyce AE3007A1
- Engine time: 24,193 hours, 21,631 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 14532605003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE LEFT CENTER OMEGA BEAM SEAT TRACK AT FRAME 31 WAS FOUND TO BE CORRODED. THE LEFT-HAND CENTER OMEGA BEAM SEAT TRACK AT FRAME 31 WAS REPLACED IN ACCORDANCE WITH AMM 53-01-06.
